Limit Theorems for a Class of Additive Functionals of Symmetric Stable Process and Fractional Brownian Motion in Besov-Orlicz Spaces
M. Ait Ouahra1, A. Kissami1 & A. Sghir1 Show affiliations
- , Morocco
Journal of Mathematics and Statistics, Volume 8, Issue 4, pp. 506–516 · doi.org/10.3844/jmssp.2012.506.516
Abstract
We use the Potter's Theorem and the tightness criterion in Besov-Orlicz spaces, recently proved, to generalize some limit theorem for occupation times problem of certain self-similar process, namely symmetric stable process of index 1<α≤ and fractional Brownian motion of Hurst parameter 0<H<1. We give also strong approximation version of our limit theorem, more precisely, we show Lp-estimate version.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2012 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Ouahra, M. A., Kissami, A. & Sghir, A. (2012). Limit Theorems for a Class of Additive Functionals of Symmetric Stable Process and Fractional Brownian Motion in Besov-Orlicz Spaces. Journal of Mathematics and Statistics, 8(4), 506–516. https://doi.org/10.3844/jmssp.2012.506.516
- Licence
- © Science Publications
- Issue
- Volume 8, Issue 4
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
